# SDR 9616429941

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 69-137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE RIGHT WING STR 17 FROM STA 69 TO 137.  REPAIRED STRINGER (P/N 5919339-2) PER EA 99-110809.
